MathSciNet Relay Station
MathSciNet bibliographic data
MR2366360 (2008k:14079) 14J28
Shimada, Ichiro; Zhang, De-Qi On Kummer type construction of supersingular $K3$ surfaces in characteristic 2. Pacific J. Math. 232 (2007), no. 2, 379–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement